# SDR CALA2014021290360

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 52,532 hours, 21,021 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 17,185 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 OIL QTY GAUGE SHOWING AMBER XX.  LATER OIL QTY INDICATOR BECAME NORMAL, SHOWING 26Q TS.  REMOVED 2.5 QTS OF OIL IAW AMM 12-13-79, 5 MIN IDLE RUN QTY WITHIN ACCEPTABLE LIMITS & PRESENT IN ECAM AFTER ENG RUN, NO FURTHER SERVICE NEEDED.
